# SDR MWEA96031

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193017
- Condition: Cracked
- Location: Ws 134.9/137
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TWO LEADING EDGE RIBS AT STA XIS 134.9 AND 137.0 ON LT WING CRACKED.  REPLACED LEADING EDGE RIBS IAW SRM 51-30-2 AND RETURNED A/C TO SERVICE.
